File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On endomorphisms of free algebras

TitleOn endomorphisms of free algebras
Authors
Issue Date1999
PublisherSpringer Hong-Kong Ltd. The Journal's web site is located at http://www.springeronline.com/sgw/cda/frontpage/0,11855,5-40109-70-1120406-0,00.html
Citation
Algebra Colloquium, 1999, v. 6, p. 241-248 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75303
ISSN
2015 Impact Factor: 0.252
2015 SCImago Journal Rankings: 0.527

 

DC FieldValueLanguage
dc.contributor.authorMikhalev, AAen_HK
dc.contributor.authorShpilrain, Ven_HK
dc.contributor.authorYu, Jen_HK
dc.date.accessioned2010-09-06T07:09:51Z-
dc.date.available2010-09-06T07:09:51Z-
dc.date.issued1999en_HK
dc.identifier.citationAlgebra Colloquium, 1999, v. 6, p. 241-248en_HK
dc.identifier.issn1005-3867en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75303-
dc.languageengen_HK
dc.publisherSpringer Hong-Kong Ltd. The Journal's web site is located at http://www.springeronline.com/sgw/cda/frontpage/0,11855,5-40109-70-1120406-0,00.htmlen_HK
dc.relation.ispartofAlgebra Colloquiumen_HK
dc.titleOn endomorphisms of free algebrasen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1005-3867&volume=6&spage=241&epage=248&date=1999&atitle=On+endomorphisms+of+free+algebrasen_HK
dc.identifier.emailMikhalev, AA: sasha@submaths.hku.hken_HK
dc.identifier.emailShpilrain, V: shpil@submaths.hku.hken_HK
dc.identifier.emailYu, J: yujt@hkusua.hku.hken_HK
dc.identifier.authorityYu, J=rp00834en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-22844454440-
dc.identifier.hkuros46814en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats